Previous |  Up |  Next


Title: O integraci úplných diferenciálů (Czech)
Title: On the integration of total differentials (English)
Title: Über die Integration totaler Differentiale (German)
Title: Sur l’intégration des différentielles totales (French)
Author: Bunicky, E.
Language: Czech
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 57
Issue: 2
Year: 1928
Pages: 87-94
Summary lang: French
Category: math
idZBL: JFM 54.0470.06
DOI: 10.21136/CPMF.1928.121774
Date available: 2009-08-29T17:03:02Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_057-1928-2_3.pdf 1.316Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo